MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ESSENTIO? SR; pacemaker

BOSTON SCIENTIFIC CORPORATION ESSENTIO? SR; pacemaker
Model Number L100
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that this device recorded a code 1003, which states that the voltage is too low for projected remaining capacity.It was reported that a request was made to have data from this device analyzed.Data analysis identified potential high impedance within the battery.Device replacement was recommended.The device still remains in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that this device recorded a code 1003, which states that the voltage is too low for projected remaining capacity.It was reported that a request was made to have data from this device analyzed.Data analysis identified potential high impedance within the battery.Device replacement was recommended.Additional information was received indicating that this device was explanted and replaced.No additional adverse patient effects were reported, and this device has not been returned.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.Data analysis of the device confirmed that a low voltage alert, code 1003.Engineers determined that this device was demonstrating behavior consistent with a high battery impedance, which puts this device at risk of experiencing transient voltage decreases (and associated resets) during telemetry or other normal, higher-power operations.When the device detects an elevated battery impedance, a code 1003 is displayed to alert users that a high battery impedance condition exists.If the device remains in service, rf telemetry will be disabled before the battery impedance reaches a level where safety mode can occur.Boston scientific has issued a field safety notice to notify physicians of the potential for accolade family pacemaker and cardiac resynchronization therapy pacemaker (crt-p) devices to exhibit this behavior.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review was completed and confirmed that the event of message - error code 1003 was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of manufacturing deficiency.

Brand Name
ESSENTIO? SR
Common Device Name
pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key24382265
Report Number2124215-2026-09193
Device Sequence Number10258051
Product Code LWP
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall,Notification
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/30/2018
Device Model NumberL100
Device Catalogue NumberL100
Device Lot Number710668
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer03/26/2026
05/06/2026
08/05/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date04/08/2026
05/08/2026
08/07/2026
Date Device Manufactured04/14/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age70 YR
Patient SexFemale